ADVERTISEMENT
157,924 registered users

| |
(Thursday, 2nd Oct, 2014)

recent tft result high even though I have reduced my thyroxine, WHY

1 Comments
Sort by
Join the discussion...

1 Posts

Maria O\'Neill238  ·  30 Sep 2014

Hi, can anyone help. I was on 200mcgs of thyroxine with 20mgs liothyronnine. Last year I took chest pain and pain down my arm. I was advised after lots of tests to reduce my thyroxine to 100mgs and continue to take my 20mcgs liothyronnine. I have been doing that for 8 months with no chest pain just irregular heart beats. Last week I had my bloods checked and my tft result jumped from 20 to 30! ! ! I can't understand how my result can go up so much when I have reduced my thyroxine. I don't think my gp believes I have been keeping to the lower dose. The gp now wants me to go down to 75mgs. I am worried as I am struggling on the 100mgs. Any ideas as to why my result would have jumped so high? Thanks.

 
 Return to Topics
 Main Discussion Page
This website is certified by Health On the Net Foundation. Click to verify.
Copyright © 2014. All rights reserved. We subscribe to the principles of the Health On the Net Foundation